MAUDE Adverse Event Report: FX SHOULDERS SOLUTIONS DALLAS FX V135; REVERSE SHOULDER PROSTHESIS

FX SHOULDERS SOLUTIONS DALLAS FX V135; REVERSE SHOULDER PROSTHESIS
Catalog Number 104-1003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision occurred on (b)(6) 2026, approximately 313 days after the primary surgery which occurred on (b)(6) 2025.No fall or other trauma reported.Based on comparing usage forms only humeral cup stability pe/ta6v ø40/+3 was explanted due to dislocation.These parts were replaced with humeral cup stability pe/ta6v ø40/+3 and humeral spacer ta6v +9mm.Fx v135® humelock stem ta6v ø40/14 lg 120mm cementless ti/ha was not replaced.
 
Additional Manufacturer Narrative
Revision occurred approximately 313 days after the primary surgery due to dislocation.The root cause of the problem is unknown.No actaul,implied, or suspect link to fx product.

Brand Name
FX V135
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDERS SOLUTIONS DALLAS
15920 addison rd
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
seenath kabeer
15920 addison road
addison, TX 75001
7137326920
MDR Report Key24865931
Report Number3014128390-2026-00008
Device Sequence Number13399282
Product Code PHX
UDI-Device Identifier03701037309445
UDI-Public03701037309445
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K193394
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number104-1003
Device Lot NumberV1663
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown